Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Has hypertension, is dropping things. On lipitor. Does this means to have MS?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
my 40 year old son is dropping things . Does this mean he has ms? he is having no other problems.He is on lipator,
Posted Tue, 30 Jul 2013 in General Health
Answered by Dr. Ram Choudhary 31 minutes later
Hi Gmapaw,
Welcome to healthcare Magic!
Dropping things is a very nonspecific symptom and MS is very remote guesswork.
I think your must undergo a clinical assessment by a local physician about his general and neurological status.
There are a host of diseases which can cause such symptoms and are much common than the MS. Disease causing such symptom may be myoclonus, parkinsons, alzheimers disease, encephalopathies to name a few.
A personal physician visit will provide lots of insight and will help in managing this patients.
I hope the advise would be informative and useful for you.
Take Care!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor